BibTeX record: journals/appml/BermudoRSY10

download as .bib file

@article{DBLP:journals/appml/BermudoRSY10,
  author    = {Sergio Bermudo and
               Juan Alberto Rodr{\'{\i}}guez{-}Velazquez and
               Jose Maria Sigarreta and
               Ismael Gonz{\'{a}}lez Yero},
  title     = {On global offensive k-alliances in graphs},
  journal   = {Appl. Math. Lett.},
  year      = {2010},
  volume    = {23},
  number    = {12},
  pages     = {1454--1458},
  url       = {http://dx.doi.org/10.1016/j.aml.2010.08.008},
  doi       = {10.1016/j.aml.2010.08.008},
  timestamp = {Thu, 23 Oct 2014 01:59:24 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/BermudoRSY10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}